# SDR ASOA201100125

- Difficulty date: January 18, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 16,571 hours, 11,550 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hand Rail
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOARDING DOOR DIFFICULT TO OPEN.  RE-ADJUSTED PAX DOOR HAND RAIL IAW AMM REF 52-11-00.  PAX DOOR OPS CKS GOOD AT THIS TIME & DATE.  (CLOSED)
